# SDR 95ZZZX5562

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 1051410110
- Condition: Worn
- Location: M/R Main
- Part time: 549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BOLT HAS WORN THREADS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
